# SDR AALA202304284281

- Difficulty date: April 27, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 81,168 hours, 10,519 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING INSPECTION EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE AT SEATS 39D 39H AND 40D 40H. RECONNECTED DISCONNECTED EMERGENCY LIGHT CONNECTORS UNDER SEAT ROW 39 CENTER FLOOR DISCONNECT BOX.
